Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 4, Pages 617–622 (Mi zvmmf4209)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Approximate solution of an inverse problem of diffraction

T. I. Bukharova, T. I. Savyolova

Moscow

Full text: PDF file (778 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:2, 189–193

Bibliographic databases:

UDC: 517.958:535.4
Received: 16.12.1983

Citation: T. I. Bukharova, T. I. Savyolova, “Approximate solution of an inverse problem of diffraction”, Zh. Vychisl. Mat. Mat. Fiz., 25:4 (1985), 617–622; U.S.S.R. Comput. Math. Math. Phys., 25:2 (1985), 189–193

Citation in format AMSBIB
\Bibitem{BukSav85}
\by T.~I.~Bukharova, T.~I.~Savyolova
\paper Approximate solution of an inverse problem of diffraction
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 4
\pages 617--622
\mathnet{http://mi.mathnet.ru/zvmmf4209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=789972}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 2
\pages 189--193
\crossref{https://doi.org/10.1016/0041-5553(85)90127-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4209
  • http://mi.mathnet.ru/eng/zvmmf/v25/i4/p617

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. I. Savyolova, “Solutions of ultrahyperbolic equations and their application in texture analysis”, Comput. Math. Math. Phys., 45:12 (2005), 2077–2084  mathnet  mathscinet  zmath
    2. T. M. Ivanova, T. I. Savyolova, “New inversion formula for the solution to an inverse diffraction problem”, Comput. Math. Math. Phys., 47:1 (2007), 14–18  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:110
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021